# SDR DXTA2012101505146

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 3,661 hours, 2,353 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTICED A CHEMICAL ODOR.  NO SMOKE IN CABIN.  WENT ON OXYGEN AND RETURNED TO DEPARTURE.  ON GROUND, RAN ENGINES INDEPENDENTLY AND NO ODOR DETECTED.
